Oxford Journals
tools journals homepage advanced search contact help
Journal of Logic and Computation: Current Issue
 
home
browse
current
etoc
authors
subinfo
subscribers
samples

OUP > Journals > Computing/Engineer. & Mathematics/Stats. > Journal of Logic and Computation

Journal of Logic and Computation

Volume 13, Issue 4, June 2003: pp. 469-479

Original Article
Fuzzy Logics with Noncommutative Conjuctions

Petr Hájek


Institute of Computer Science AS CR, 182 07 Prague, Czech Republic. E-mail: hajek@cs.cas.cz

Pseudo-BL-algebras were introduced by di Nola, Georgescu and Iorgulescu as a non-commutative generalization of BL-algebras. BL-algebras serve as general semantics of the basic fuzzy logic BL. Here we develop a corresponding generalization psBL (pseudo-basic fuzzy logic) of the logic BL and show the relation of psBL to pseudo-BL-algebras.

Keywords: Fuzzy logic, BL-algebras, noncommutativity.

Table of Contents   Full-Text PDF (112 KB)

Oxford University Press
Published by Oxford University Press
Copyright ©Oxford University Press 2003
Print ISSN: 0955-792X  Online ISSN: 1465-363X.
Oxford University Press Privacy Policy and Legal Statement